# SDR CALA2024072900297

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 47,769 hours, 16,877 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 446616
- Condition: Expired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK (VISUAL) CARGO COMPARTMENT FIRE BOTTLE DISCHARGE SQUIB EXPIRATION DATE TAG FOR EXPIRATION DATE. {MULT-26-3-0021} - INBORD SQUIB PLACARD INDICATES EXPIRATION 2023 PARTS NEEDED MF PARTS# 446616 CORRECTION IPC 26-23-01-22A ITEM 20 REMOVE THE LINING AT THE AFT END OF THE FORWARD CARGO COMPARTMENT TO GET ACCESS TO FIRE BOTTLE. L/H FIRE BOTTLE HAS INBORD SQUIB EXPIRED. NEEDS TO BE REPLACE SQUIB IS BEEN REMOVE AND TEMPORARY INSTALL BY HAND TO COVER PORT, ON TILL NEW PART SHOWS UP. VERIFIED REMOVAL AND REPLACEMENT OF CARGO BOTTLE FWD SQUIBB REF AMM 26-23-02-000-801 VERIFIED REMOVAL AND REPLACEMENT OF CARGO BOTTLE FWD SQUIBB REF AMM 26-23-02-000-801 RMVD/RPLD NBR 1 CARGO FIRE BOTTLE FWD SQUIB IAW AMM TASK 26-23-02-000-801 AND TASK 26-23-02-400-801. OPS CKS GOOD.
